Side effects of altavera birth control?

Altavera Side Effect. There can be many side effects. Go to the following web page for information. http://www.drugs.com/sfx/altavera-side-effects.html.

Related Questions

My birth control, altavera, says it may cause changes in appetite. What exactly does that mean? Does it potentially cause you to eat more or less?

Both. Both increase or decrease in appetite can occur. But either occurrence isn't very common. Package inserts include any complaint when someone was taking the medication without regard to actual cause. Don't worry. Read more...

I've been on birth control for 8months but last month I changed the brand from Chateal to Altavera. I'm in the middle of my pack and I'm bleeding?

Formulation change. Your pill hormone composition has now changed and your body may need some time to adjust, as this is "breakthrough bleeding" which is common. The pills are still effective, but give it three cycles to see if the bleeding stops and if not talk to your treating GYN MD about the problem. Read more...